ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRM-345 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported "capsular contracture", baker grade unknown, ¿the breast is composed of scattered fibroglandular tissue¿, ¿asymmetric rounded appearance¿, ¿stir hyperintense oval enhancing mass¿ and ¿oval enhancing mass, probably benign intramammary lymph node¿.Later, healthcare professional reported capsular contracture, baker grade iv.This record is for the right side.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6, d6b.